Metoprolol tartrate and Skin burning sensation - from FDA reports
Skin burning sensation is found among people who take Metoprolol tartrate, especially for people who are male, 60+ old also take medication Niaspan, and have High blood cholesterol. This review analyzes which people have Skin burning sensation with Metoprolol tartrate. It is created by eHealthMe based on reports of 46,478 people who have side effects when taking Metoprolol tartrate from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 25, 2017
46,478 people reported to have side effects when taking Metoprolol Tartrate.
Among them, 128 people (0.28%) have Skin Burning Sensation
Number of reports submitted per year:
Gender of people who have Skin Burning Sensation when taking Metoprolol Tartrate *:
- female: 48.82 %
- male: 51.18 %
Age of people who have Skin Burning Sensation when taking Metoprolol Tartrate *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 8.91 %
- 40-49: 13.86 %
- 50-59: 19.8 %
- 60+: 57.43 %
Top conditions involved for these people *:
- High Blood Cholesterol (39 people, 30.47%)
- High Blood Pressure (24 people, 18.75%)
- High Density Lipoprotein Decreased (14 people, 10.94%)
- Low Density Lipoprotein Increased (8 people, 6.25%)
- Nuclear Magnetic Resonance Imaging Brain (7 people, 5.47%)
Top co-used drugs for these people *:
- Niaspan (59 people, 46.09%)
- Aspirin (54 people, 42.19%)
- Simcor (30 people, 23.44%)
- Lisinopril (27 people, 21.09%)
- Plavix (22 people, 17.19%)
Top other side effects for these people *:
- Skin Blushing/flushing (69 people, 53.91%)
- Itching (45 people, 35.16%)
- Rashes (39 people, 30.47%)
- Oedema Peripheral (17 people, 13.28%)
- Gait Disturbance (16 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin burning sensation when taking Metoprolol tartrate?
Metoprolol tartrate has active ingredients of metoprolol tartrate. It is often used in high blood pressure. (latest outcomes from Metoprolol tartrate 50,404 users)
Skin Burning Sensation
Skin burning sensation has been reported by people with high blood cholesterol (latest reports from 10,547 Skin burning sensation patients).
Browse all side effects of Metoprolol tartratea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Skin burning sensationSkin burning sensation
Could your condition cause Skin burning sensationSkin burning sensation
What would happen?
Can you answer these questions?
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
Reaching out for support for individuals with same symptoms as myself...Since increasing Metoprolol I have started having ringing in the ears. And now I am experiencing optic eye pressure. According to research, if I can lose about 20-30 lbs and de-stress I may be able to reduce or do away ...
You may be interested in these reviews
I took Amox-Clav for about a four week period. I had two separate conditions seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. ...
I have been dealing with diagnosis of sever R A for 4 years, i always felt it was drug indused, my doctor just says not that many people get it from your blood pressure medication. Metoprolol. So they fill me with more drugs to combat the side effects im having, i just need yo know, my last sign ...